Note on the continuity of M-convex and L-convex functions in continuous variables

Kazuo Murota, Akiyoshi Shioura

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

M-convex and L-convex functions in continuous variables constitute subclasses of convex functions with nice combinatorial properties. In this note we give proofs of the fundamental facts that closed proper M-convex and L-convex functions are continuous on their effective domains.

Original languageEnglish
Pages (from-to)265-273
Number of pages9
JournalJournal of the Operations Research Society of Japan
Volume51
Issue number4
DOIs
Publication statusPublished - 2008 Dec
Externally publishedYes

Keywords

  • Combinatorial optimization
  • Continuity
  • Convex function
  • Matroid
  • Submodular function

ASJC Scopus subject areas

  • Decision Sciences(all)
  • Management Science and Operations Research

Fingerprint

Dive into the research topics of 'Note on the continuity of M-convex and L-convex functions in continuous variables'. Together they form a unique fingerprint.

Cite this